Discussions By Condition: Medical Stories

Chemo Damaged Skin

Posted In: Medical Stories 0 Replies
  • Posted By: Honda Bob
  • March 13, 2013
  • 05:08 AM

I had my last Chemo treatment in Sept 2011, my skin bruses easily and tears at the drop of a hat. It peals like a grape like the surface skin isn't attached to the sub dermal. Only from the upper arm where the shirt sleeve ends down my arm only, no where else on my body.

Q. what would be the best way to treat this condition? I've been using DermaCerin, and Gold Bond, Restoring Lotion (withCoQ10), but I don't see great results.
Is there anything else I can do or try?

Honda Bob

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?